- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 535979, 9 pages
Robustness of Operational Matrices of Differentiation for Solving State-Space Analysis and Optimal Control Problems
1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Malaysia
Received 13 January 2013; Accepted 8 March 2013
Academic Editor: Mustafa Bayram
Copyright © 2013 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- F. Toutounian, and E. Tohidi, “A new Bernoulli matrix method for solving second order linear partial differential equations with the convergence analysis,” Applied Mathematics and Computation, vol. 223, pp. 298–310, 2013.
- Emran Tohidi, Atena Pasban, A. Kilicman, and S. Lotfi Noghabi, “An Efficient Pseudospectral Method for Solving a Class of Nonlinear Optimal Control Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013.
- D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two Efficient Generalized Laguerre Spectral Algorithms for Fractional Initial Value Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013.
- Emran Tohidi, and Adem Kılıçman, “A Collocation Method Based on the Bernoulli Operational Matrix for Solving Nonlinear BVPs Which Arise from the Problems in Calculus of Variation,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013.
- E. Tohidi, Kh. Erfani, M. Gachpazan, and S. Shateyi, “A New Tau Method for Solving Nonlinear Lane-Emden Type Equations via Bernoulli Operational Matrix of Differentiation,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013.